# SDR V0DR967YB

- Difficulty date: August 11, 2010
- Submitted: October 7, 2010
- Operation: General aviation
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6100 · Propeller System
- Part: Jam-Nut
- Part number: B3368
- Condition: Defective
- Location: Propeller
- Component: Propeller, Hartzl
- Component part number: HCE4A3I
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0DR)  DURING ASSY OF A PROPELLER ASSY, THE JAM-NUTS (PN B-3368) WERE INSTALLED AND THE BETA RING RUN-OUT TOLERANCE COULD NOT BE MAINTAINED.  FURTHER TROUBLESHOOTING IDENTIFIED THE JAM-NUTS (PN B-3368) WERE MFG WITH THE THREADS NOT TRUE. CAUSING THE RUN-OUT TO BECOME EXCESSIVE WHEN THE JAM-NUT WAS TIGHTENED.
